# SDR UP202211

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986219
- Condition: Cracked
- Location: Fs 344-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CRACK IN HORIZONTAL FLANGE OF UPPER LEFT HAND NOSE CHORD FROM BS 344-351, LBL 15, WL 169; CRACK RUNS TO A PREVIOUS REPAIR AT BS 340.  INSTALLED REPAIR IAW SRM 51-10-2, 51-10-1, 51-20-4 AND 51-30-2.
